Ibuprofen suspension 200mg/5mL- 60mL

Ibuprofen suspension 200mg/5mL- 60mL

Regular price
₱110.00
Sale price
₱110.00
Regular price
Sold out
Unit price
per 
Shipping calculated at checkout.

  • Temporarily reduces fever and pains due to headache and toothache; and those associated with colds; flu and sore throat.
  • Children: 11y/o : 72-95 lbs: 3 tsp every 6-8 hours; if needed.
    Children: 9-10y/o : 60-71 lbs: 2 ½ tsp every 6-8 hours; if needed.
    Children: 6-8y/o : 48-59 lbs: 2 tsp every 6-8 hours; if needed.
    Children: 4-5y/o : 36-47 lbs: 1 ½ tsp every 6-8 hours; if needed.
    Children: 2-3y/o : 35-24 lbs: 1 tsp every 6-8 hours; if needed.
    Children < 2 y/o: <24 lbs: Ask a Doctor.
    Do not use more than 4 times a day.
  • Each 5 mL contains 200 mg of Ibuprofen.